MAUDE Adverse Event Report: ARTHREX, INC. MENISCAL CINCH¿ II; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. MENISCAL CINCH¿ II; POLYETHYLENE SYNTHETIC SUTURE
Model Number MENISCAL CINCH¿ II
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4th nov 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-4501, meniscal cinch¿ ii, the first implant was set properly but the second implant could not be set.This was detected during an arthroscopic patella reshaping, left knee meniscus suturing surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-4501.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-4501, batch 15274474, was received for evaluation.Upon visual evaluation, it was noted that the sutures were frayed and the implants were not returned with the device.The device's handle is broken.Functional testing was not performed due to the damage to the device.According to dfu-0156-eo g.Precautions.4: "particular attention should be paid to excessive manually applied forces when deploying the device to avoid over-deployment.6.Excessive movement of the device between deploying implant #1 and implant #2 can disrupt the deployment mechanism." the most likely cause is attributed to misuse due to user error of using excessive force to pry and/or leverage the device.

Brand Name
MENISCAL CINCH¿ II
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23630289
Report Number1220246-2025-05150
Device Sequence Number18475953
Product Code GAT
UDI-Device Identifier00888867299139
UDI-Public(01)00888867299139(11)240617(17)290531(10)15274474
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMENISCAL CINCH¿ II
Device Catalogue NumberAR-4501
Device Lot Number15274474
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown